# SDR CA010323009

- Difficulty date: February 22, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 24,325 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: MS253481
- Condition: Burned Out
- Location: Rudder Gustlock
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON PREPARATION FOR TAKEOFF WARNING LIGHT ILUMINATED WHEN GUSTLOCK RELEASED. A/C RETURNED TO RAMP. INVEST. REVEALED THAT SWITCH CNTLLING LIGHT BURNED, GIVING UNSAFE WARNING, ALTHOUGH GUSTLOCK SYS WAS IN NORMAL OP CONDITION. DEFECT DEFERRED IAW A/C MEL 27-11,&IN COMPLIANCE WITH NOTE 4(A) ACTUATOR REMVD & ELECT. CONNECTIONS SECURED TO STRUCTURE: A/C DEPARTED BUT AGAIN HAD WARNING LIGHT ON RELEASE OF GUSTLOCK. A/C RETURNED TO RAMP & WITHDRAWN FROM SERVICE, PENDING REPL SWITCH. IT HAD NOT BEEN REALIZED THAT REMOVING ACTUATOR DID NOT DEACTIVATE WARNING LIGHT CCT, HENCE REPEAT WARNING WITH DEACTIVATED SYS.
